Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On tri-rhamphoidal and bi-oscnodal quintic curves


Author: Harold Hilton
Journal: Bull. Amer. Math. Soc. 36 (1930), 419-420
DOI: https://doi.org/10.1090/S0002-9904-1930-04962-9
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 6 (1929), 841--849
MathSciNet review: 1561961
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04962-9

American Mathematical Society